# SDR CA070731002

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 8,766 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Coupling
- Part number: 486597
- Condition: Seized
- Location: Flap Motor
- Component: Motor
- Component part number: 1202001
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT PILOT FOUND HIS FLAP CIRCUIT BREAKER HAD POPPED AND HIS FLAPS WOULD NOT RETRACT.  HE MADE AN UNEVENTFUL LANDING.  UPON TROUBLE SHOOTING, IT WAS FOUND THAT THE R/H FLAP FLEX SHAFT (MOTOR TO TRANSMISSION) WAS SEIZED.  AS A RESULT OF THE SEIZED SHAFT, THE MOTOR WAS ALSO DAMAGED.  THE MOTOR AND SHAFT HAVE BOTH BEEN REPLACED AND THE AIRCRAFT RELEASED FOR SERVICE. (TC NR 20070731002)
